Subject: Re: Problems with Levaquin
I was told by my doctor (who believes me and knows about the problems with Levaquin) that the drug stores in the system - it never leaves. He says "You will either get better or you won't". I know this isn't that encouraging but at least it's honest. The first doctor, the idiot who gave me Levaquin for a "possible UTI", thought that the only adverse reactions were to joints and tendons. I am at the point now where I am doing damage control - trying to find out if there is any permanent damage in my body. If you are unfamiliar with my reactions, read my first and second postings, as they contain most of my problems. I am most concerned now about my eyes, Achilles tendons, right elbow and shoulder. I continue to have all of the other problems - neuropathy, burning, vertigo, stomach problems sometimes, etc., but I am hopeful that these problems will go away. I'm trying to stay positive.
Last Updated 8/01/04